# SDR CAR110

- Difficulty date: June 4, 2005
- Submitted: June 13, 2005
- Operation: General aviation
- Aircraft: XCJDC
- Make and model: Rkwell NA26560
- Aircraft serial: 306145
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mixing Valve
- Part number: 310112
- Part serial: KG006
- Condition: Not Bonded
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOT AIR MIXING VALVE WAS OVERHAULED BY ROCKER, 1-25-05, REF WO 56559.  INSTALLED IN AIRCRAFT FROM STOCK ON 6-4-05.  DURING FUNCTIONAL TEST FLIGHT FOR PRESSURIZATION PROBLEM, THE UP STREAM FLANGE SEPARATED FROM VALVE HOUSING.  RELEASING BLEED AIR INTO AFT EQUIPMENT BAY.  AFT FUSELAGE HOT LIGHTS ILLUMINATED.  FLIGHT ABORTED.  RED RUBBERIZED INSULATION MELTED/BURNED AWAY NEAR LEAK.  POST FLIGHT EVALUATION REVEALED FLANGE NOT WELDED/BRAZED TO HOUSING.
